# SDR CHQA20120504156

- Difficulty date: May 4, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 26,954 hours, 23,209 cycles
- Engine: Allsn AE3007A
- Engine time: 21,464 hours, 18,205 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12002826605
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RUDDER I PROTRACTOR SKIN AT THE ATTACHING NUT PLATE WAS FOUND TO BE DAMAGED.  THE RUDDER I SKIN AT PROTRACTOR ATTACHING NUT PLATE WAS REPAIRED IN ACCORDANCE WITH SRM 55-40-01.
